Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grooten, Martijn I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:286
Full texts:55
References:61

http://www.mathnet.ru/eng/person52243
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. M. I. Grooten, J. H. M. Steenbrink, “Quartic Double Solids with Ordinary Singularities”, Trudy Mat. Inst. Steklova, 267 (2009),  110–118  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 104–112  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021